# SDR FDEA201602260690

- Difficulty date: February 26, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34319
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE, THERE IS AN EXISTING DENT WITH PREVIOUS OPERATOR STICKER AT BS 395 - 418, STRINGER 14 - 17.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-01-1A FIG 101 DET III REV 116.  REPAIR CARRIED OUT IAW EA F-5330-T0323629 PART 1.  FUSELAGE SKIN DENTS BETWEEN STATION 400 - 418 & STRINGER 14R - 17R.  REPAIR CLASSIFIED AS MAJOR.
